Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 29, 2015, 3:39 PM CDT for Covington County, Alabama. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 3:39 PM CDT (20:39 UTC)
- Expired
- Jul 29, 2015, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 83 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
204
WWUS84 KMOB 292039
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT WED JUL 29 2015
ALZ059-060-FLZ203-205-292145-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
339 PM CDT WED JUL 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN COVINGTON AND SOUTHEASTERN ESCAMBIA IN SOUTH
CENTRAL ALABAMA...AND INLAND SANTA ROSA AND INLAND OKALOOSA IN
NORTHWEST FLORIDA UNTIL 445 PM CDT...
AT 338 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF OPP...TO CAROLINA...TO NEAR
US 29 AND CR 43...AND MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... FLORALA...
BABBIE... LAUREL HILL... LOCKHART...
CAROLINA... HORN HILL... ONYCHA...
LIBERTYVILLE... US 29 AND CR 43...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3099 8619 3099 8639 3089 8639 3089 8646
3075 8687 3076 8687 3116 8685 3119 8675
3118 8672 3119 8672 3119 8670 3122 8670
3128 8652 3128 8619
TIME...MOT...LOC 2038Z 351DEG 11KT 3122 8616 3123 8651 3114 8677
$$
BUTTSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:34 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 29, 3:34 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT WED JUL 29 2015
.NEAR TERM...(TONIGHT AND TOMORROW)....THE SYNOPTIC PATTERN CHANGES
VERY LITTLE THROUGH TOMORROW AFTERNOON. ESSENTIALLY THE SRN DEEPLY-
REFLECTED RIDGE REMAINS INTACT AS IMPULSES ROTATE AROUND IT IN THE
MID- AND UPPER FLOW. MAIN THING IS DETERMINING EVOLUTION OF LEFT-
OVER SHOWERS AND THUNDERSTORMS (SOME THAT WILL PRODUCE SEVERE
THUNDERSTORM WIND GUSTS ON AN ISOLATED BASIS THROUGH MID EVENING).
LOOKS LIKE THE W-E LINE ENTERING OUR CWFA WILL BE THE MAIN WEATHER
FOR THE REST OF THIS AFTERNOON AND EVENING (AS THE FIRST PUSH MOVES
SWD INTO THE COASTAL WATERS). A NICE ZONE OF MLCAPES 2000-2500 J/KG
WILL BE PRESENT AS THE STORMS MOVE FURTHER SWD (AND THIS WILL AVERAGE BEING
THE HIGHEST ZONE OF INSTABILITY AS WE MOVE INTO THE EARLY EVENING
HOURS). ALSO WILL BE WATCHING ANOTHER AREA OF DEEP CONVECTION UP OVER
NRN/CNTRL AL THAT IS POISED TO MOVE S IN THE FLOW. A WELL- DEFINED
PIECE OF UPPER LEVEL MOMENTUM SUPPORTING THIS FEATURE VIA
CONSENSUS...BUT THE RECOVERY OF INSTABILITY IS IN QUESTION. MAY JUST
END UP BEING A DECAYING AREA OF SHOWERS AND STORMS THAT MOVES IN AND
THROUGH DURING THE 9 PM-2 AM TIME FRAME. ANOTHER MUGGY NIGHT IN STORE
WITH LOWS IN THE MID AND UPPER 70S...TO LOWER 80S ALONG THE BEACHES.
EXPECT ELEVATED SHOWER AND THUNDERSTORM COVERAGES ONCE AGAIN TOMORROW
AS LOW LEVEL BOUNDARY CONTINUES MOVING SEWD INTO OUR AREA. HIGHS IN
THE LOW TO MID 90S. WE SHOULD BE JUST OUT OF HEAT ADVISORY CRITERIA
TOMORROW AFTERNOON. SO...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE
AT 7 PM THIS EVENING AND WILL NOT BE RE-ISSUED. /23 JMM
&&
.SHORT TERM...(TOMORROW EVENING THROUGH SATURDAY EVENING)...THE
PATTERN CHANGES VERY LITTLE OVERALL FROM WHAT WAS DESCRIBED ABOVE. A
LOW LEVEL BOUNDARY DOES SETTLE INTO THE AREA FROM THE NORTH AND
THERE IS ENOUGH MOISTURE...INSTABILITY AND LIFT TO SUPPORT SHOWERS
AND THUNDERSTORMS EACH DAY THROUGH THE PERIOD. HIGHS WILL BE A LITTLE
COOLER GIVEN THE ASSOCIATED ADDITIONAL CLOUDS BROUGHT THE VIA THE
BOUNDARY. THERE WILL BE A NW-SE ORIENTED MOISTURE GRADIENT...AND ON
AVERAGE...RAIN CHANCES WILL BE HIGHER SE OF I-65 EACH DAY. HIGHS
GENERALLY 90 TO 95 DEG(F) WITH OVERNIGHT LOWS IN THE MID AND UPPER
70S TO AROUND 80 ALONG THE BEACHES. /23 JMM
&&
.LONG TERM...(SUNDAY THROUGH NEXT WEDNESDAY)...ALOFT...THE FAMILIAR
NW FLOW PATTERN PERSISTS HOWEVER THERE ARE SOME CHANGES IN THE
ATMOSPHERIC LOW LEVELS. BEGINNING MONDAY...THE WWD EXTENSION OF THE
LOW-LEVEL BERMUDA HIGH BUILDS WWD AND WE BENEFIT FROM THE
INCREASINGLY MORE SLY RETURN FLOW THAT WILL BRING ABOUT A MODERATING
TREND OF THE NW-SE MOISTURE GRADIENT. THIS SETUP KEEPS US SUSCEPTIBLE
TO MID- AND UPPER S/WAVES THAT WILL MOVE SOUTH IN THE LOW BUT WILL KEEP
THE LOW LEVEL MOISTURE CONTENT HIGH. SO...WE ARE LOOKING AT A
CONTINUED UNSTABLE WEATHER PATTERN IN THE EXTENDED. HIGHS IN THE LOW-
MID 90S EACH DAY WITH OVERNIGHT LOWS IN THE MID AND UPPER
70S...EXCEPT AROUND 80 ALONG THE BEACHES. /23 JMM
&&
.MARINE...THE OVERALL PATTERN CHANGES VERY LITTLE OVER THE NEXT WEEK.
OFFSHORE FLOW WILL BE REPLACED BY A MORE VARIABLE CONTINUED LIGHT FLOW
ON SATURDAY AS A PRESSURE TROUGH SETTLES OVER THE GULF OF MEXICO. THERE
WILL BE A TENDENCY FOR THE WIND FLOW TO BECOME MORE SOUTHERLY IN THE
MONDAY THROUGH WEDNESDAY TIME FRAME AS HIGH PRESSURE TRIES TO BUILD
ONCE AGAIN IN THE EASTERN GULF OF MEXICO. THE MAIN MARINE HAZARD WILL
BE STORMS THAT FORM DAILY AND MOVE FROM LAND TO THE WATER DURING THE
AFTERNOONS. THE ASSOCIATED GUSTY OUTFLOWS WILL BRING SUDDEN
SQUALLS...FREQUENT CLOUD TO SURFACE LIGHTNING AND POSSIBLY
WATERSPOUTS. LOOKING AT THE ENTIRE FORECAST PERIOD...PRECIPITATION
COVERAGE OVER THE COASTAL WATERS WILL BE THE GREATEST OVER THE NEXT
TWO DAYS. /23 JMM
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 93 77 91 76 / 60 60 60 50 30
PENSACOLA 78 91 78 89 77 / 60 60 60 40 40
DESTIN 79 89 80 88 79 / 60 60 60 50 40
EVERGREEN 75 95 75 92 74 / 60 60 40 40 40
WAYNESBORO 75 97 75 93 72 / 50 60 40 40 20
CAMDEN 75 96 76 92 74 / 50 60 40 30 20
CRESTVIEW 76 93 76 91 75 / 60 60 40 30 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 29, 5:34 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT WED JUL 29 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 534 AM CDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND LAST INTO TONIGHT. A FEW MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS GUSTING TO 60 MPH POSSIBLE. HEAT INDICES ARE EXPECTED TO RISE INTO THE 106 TO 109 DEGREE RANGE TODAY...WITH A HEAT ADVISORY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT TUESDAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND LOCALLY HEAVY DOWNPOURS OF RAIN. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-301200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS.
In the hours before
Special weather statement, Jul 29, 1:23 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CDT WED JUL 29 2015
ALZ054-055-057-291915-
BUTLER AL-MONROE AL-WILCOX AL-
123 PM CDT WED JUL 29 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BUTLER...NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX IN
SOUTH CENTRAL ALABAMA UNTIL 215 PM CDT...
AT 122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF PINE APPLE...OR 17 MILES SOUTHWEST OF MOSSES...MOVING SOUTH AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
BEATRICE... PINE APPLE... OAK HILL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3196 8686 3196 8679 3167 8682 3168 8691
3175 8691 3171 8700 3171 8703 3172 8705
3170 8706 3172 8723 3205 8702 3205 8686
TIME...MOT...LOC 1822Z 011DEG 14KT 3202 8690
BUTTSSpecial weather statement, Jul 29, 1:52 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CDT WED JUL 29 2015
ALZ263-265-291945-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
152 PM CDT WED JUL 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA
UNTIL 245 PM CDT...
AT 149 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF LUCEDALE...TO NEAR
HURLEY...TO NEAR THE REGIONAL AIRPORT IN WEST MOBILE...TO THE I10
AND I65 INTERCHANGE...AND MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... BAYOU LA BATRE... GRAND BAY...
TILLMANS CORNER... THEODORE... MIDTOWN MOBILE...
DOWNTOWN MOBILE... REGIONAL AIRPORT IN WEST MOBILE...
BELLE FONTAINE... CODEN... I10 AND I65...
CENTRAL DAUPHIN ISLAND...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS GREATER THAN 40
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3023 8828 3025 8818 3032 8823 3036 8819
3032 8826 3038 8824 3039 8840 3074 8841
3069 8827 3075 8799 3033 8814 3026 8810
3032 8820 3026 8818 3026 8811 3024 8812
TIME...MOT...LOC 1849Z 006DEG 16KT 3081 8852 3069 8843 3064 8828 3065
8810 3075 8796
BUTTSSpecial weather statement, Jul 29, 2:48 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT WED JUL 29 2015
ALZ051>053-055-292030-
MONROE AL-WASHINGTON AL-CHOCTAW AL-CLARKE AL-
248 PM CDT WED JUL 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE IN SOUTH CENTRAL ALABAMA...AND
WASHINGTON...WESTERN CHOCTAW...AND CENTRAL CLARKE IN SOUTHWEST
ALABAMA UNTIL 330 PM CDT...
AT 245 PM CDT...GUSTY WINDS ALONG THE LEADING OF A LINE OF STRONG
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR
LISMAN...TO NEAR TOXEY...TO 8 MILES SOUTHEAST OF COFFEEVILLE...TO 7
MILES EAST OF WHATLEY...TO 8 MILES WEST OF VREDENBURGH...AND MOVING
SOUTH AT 40 TO 50 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... GROVE HILL... CHATOM...
MILLRY... LISMAN... SILAS...
COFFEEVILLE... MCINTOSH... GILBERTOWN...
TOXEY... NEEDHAM...
MOWA CHOCTAW RESERVATION...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3230 8828 3198 8826 3173 8794 3170 8756
3183 8741 3125 8751 3123 8756 3130 8771
3130 8779 3121 8788 3114 8787 3117 8790
3114 8794 3115 8795 3117 8799 3114 8802
3114 8831 3123 8842 3163 8845
TIME...MOT...LOC 1945Z 010DEG 45KT 3221 8829 3196 8827 3171 8795 3168
8757 3181 8746
BUTTSLocal storm report, Jul 29, 3:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT WED JUL 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 2 NNE CHILTON 31.81N 87.82W
07/29/2015 CLARKE AL EMERGENCY MNGR
COUNTY EM REPORTS TREE DOWN HWY 154 AT CO RD 17 SW OF
THOMASVILLE, AL.
&&
GENEJSpecial weather statement, Jul 29, 3:21 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
321 PM CDT WED JUL 29 2015
FLZ202-292115-
ESCAMBIA COASTAL FL-
321 PM CDT WED JUL 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL ESCAMBIA IN NORTHWEST FLORIDA UNTIL 415 PM CDT...
AT 320 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR JOHNSONS BEACH TO NEAR GULF BREEZE...AND
MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... GULF BREEZE... JOHNSONS BEACH...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3036 8742 3045 8717 3035 8715 3036 8718
3034 8719 3034 8709 3033 8721 3041 8722
3037 8732 3037 8726 3033 8727 3032 8721
3032 8723 3033 8730 3034 8727 3035 8729
3030 8743
TIME...MOT...LOC 2020Z 359DEG 12KT 3033 8735 3038 8720
BUTTSSpecial weather statement, Jul 29, 3:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT WED JUL 29 2015
ALZ059-060-FLZ203-205-292145-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
339 PM CDT WED JUL 29 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN COVINGTON AND SOUTHEASTERN ESCAMBIA IN SOUTH
CENTRAL ALABAMA...AND INLAND SANTA ROSA AND INLAND OKALOOSA IN
NORTHWEST FLORIDA UNTIL 445 PM CDT...
AT 338 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF OPP...TO CAROLINA...TO NEAR
US 29 AND CR 43...AND MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... FLORALA...
BABBIE... LAUREL HILL... LOCKHART...
CAROLINA... HORN HILL... ONYCHA...
LIBERTYVILLE... US 29 AND CR 43...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3099 8619 3099 8639 3089 8639 3089 8646
3075 8687 3076 8687 3116 8685 3119 8675
3118 8672 3119 8672 3119 8670 3122 8670
3128 8652 3128 8619
TIME...MOT...LOC 2038Z 351DEG 11KT 3122 8616 3123 8651 3114 8677
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 11:48 AM CDT | Special Weather Statement | MOB | Covington | 57 min |
| Jul 29, 1:17 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 27 min |
| Jul 29, 1:23 PM CDT | Special Weather Statement | MOB | Wilcox | 52 min |
| Jul 29, 1:52 PM CDT | Special Weather Statement | MOB | Mobile | 53 min |
| Jul 29, 1:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 29, 2:35 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jul 29, 2:48 PM CDT | Special Weather Statement | MOB | Clarke, Washington | 42 min |
| Jul 29, 2:51 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 29, 2:52 PM CDT | Special Marine Warning | MOB | 83 min | |
| Jul 29, 3:18 PM CDT | Special Marine Warning | MOB | 57 min | |
| Jul 29, 3:35 PM CDT | Special Marine Warning | MOB | 40 min | |
| Jul 29, 4:10 PM CDT | Special Marine Warning | MOB | 65 min | |
| Jul 29, 4:39 PM CDT | Special Marine Warning | MOB | 81 min | |
| Jul 29, 4:41 PM CDT | Special Marine Warning | MOB | 64 min | |
| Jul 29, 4:59 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 46 min |
| Jul 29, 5:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jul 29, 12:48 PM CDT | Special Weather Statement | MOB | Okaloosa | 57 min |
| Jul 29, 2:32 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 58 min |
| Jul 29, 3:21 PM CDT | Special Weather Statement | MOB | Escambia | 54 min |
| Jul 29, 4:35 PM CDT | Special Weather Statement | MOB | Okaloosa | 55 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.